Skip to Content

What are the likely effects of taking 4mg dilaudid with 2mg xanax and 75mg tizandine?

Responses (3)

Anonymous 11 Jan 2012

All of these meds are respiratory depressants/central nervous system depressants, the combo of even 2 of these can cause slowed breathing, NO breathing, and for the heart to stop. Unless the same dr put the patient on all 3 meds, then they should not be taken in combo. This combo has great potential to be fatal. One slows the pain as well as breathing, one sedates the nerves and causes slowed breathing and one relaxes the muscles, including the heart, and causes slowed breathing. Only take this if the same dr is prescribing all 3 and follow the drs advice on dosing, as this is dangerous combo. If you are asking if the person taking these meds would be affected in other ways, yes, likely they will fall asleep suddenly, possibly while doing something important and should be monitored for their safety.

DzooBaby 11 Jan 2012

Extreme drowsiness and respiratory depression. Tizanidines max dose in a 24 hour period is 36mg so taking 75 mg is WAY over the max limit. I agree this could have potential to be fatal if not careful

Jbow52 19 Feb 2017

If you're used to them all, probably just sleep. I take... wait 74mg of Tizanadine?? I take 4mg every night with 1mg klonopin, I take 4/5 10/325 Norco every day and sometimes 1-2mg of Xanax, never had a problem but the most Tizanadine I've been on is 8mg. Did you mean Trazadone? If you did and you're used to it all, probably no problems, if you aren't then I wouldn't take all that at once... I'd never take 75mg of Tizanadine. When I first started on it 1/4 tab would knock me OUT, didn't matter where or when. Be careful

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions